# SDR UALA2012102606149

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 41,111 hours, 15,990 cycles
- Engine: Iae V2527A5
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 921759
- Part serial: T7525
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FF XMITER LEAKING APROX 20 DROPS PER MIN AT IDLE.  REPLACED FF TRANSMITTER PER AMM.  LEAK CHECK AND OPS CHECK NORMAL.
